# SDR USAA010928

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,591 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 4 INCHES, STRINGER 26 RIGHT AT STATION 1016.  CORROSION LEVEL 2.  REPAIRED STRINGER PER SRM 53-00-03 FIG 201.  (M)
